# SDR DALA2022082505740

- Difficulty date: August 25, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 A.A. - A.D. DISBOND ON OSS 572, UPPER SURFACE, LE SLAT 8 TRAILING EDGE WEDGE, RH WING. CORRETIVE ACTION: SUMMARY OF NRC 00022: UPPER SURFACE, LE SLAT 8 TRAILING EDGE WEDGE, RH WING. WAS REPAIRED PER B757-200 SRM. (2380023)
